Poisson Random Fields with Control Measures. I

Ljuban Dedić

Publications de l'Institut Mathématique (2002)

  • Volume: 72(86), Issue: 92, page 63-80
  • ISSN: 0350-1302

How to cite


Ljuban Dedić. "Poisson Random Fields with Control Measures. I." Publications de l'Institut Mathématique 72(86).92 (2002): 63-80. <http://eudml.org/doc/258184>.

author = {Ljuban Dedić},
journal = {Publications de l'Institut Mathématique},
keywords = {separable Hausdorff lattice; Bell polynomial},
language = {eng},
number = {92},
pages = {63-80},
publisher = {Matematički institut SANU},
title = {Poisson Random Fields with Control Measures. I},
url = {http://eudml.org/doc/258184},
volume = {72(86)},
year = {2002},

AU - Ljuban Dedić
TI - Poisson Random Fields with Control Measures. I
JO - Publications de l'Institut Mathématique
PY - 2002
PB - Matematički institut SANU
VL - 72(86)
IS - 92
SP - 63
EP - 80
LA - eng
KW - separable Hausdorff lattice; Bell polynomial
UR - http://eudml.org/doc/258184
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.